Journal article icon

Journal article

The bowl championship series: A mathematical review

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Notices of the American Mathematical Society
Volume:
51
Issue:
8
Pages:
887-893
Publication date:
2004-09-05
EISSN:
1088-9477
ISSN:
0002-9920
URN:
uuid:f7de60d2-0f5c-4957-a3eb-40490393646f
Source identifiers:
147984
Local pid:
pubs:147984
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP